# SDR UALA2010112904366

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,639 hours, 22,306 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 564-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT VISIT IN ORD EXISTING SKIN REPAIR AT BS 564 TO BS 616 BTWN STR 28L AND STR 28R WAS REEVALUATED.  MAJOR REPAIR ACCOMPLISHED: DUE TO THE PROXIMITY TO THE CARGO DOOR CUTOUT, UA EVA74040 CREATED TO ADDRESS THE REPAIR.  THE REPAIR HAS 1ST STAGE APPROVAL (APVL FOR STC STGTH) ONLY, THE COMPLIANCE TO 14CFR25.571 AND 26.43D HAS NOT BEEN EVALUATED.  AN FAA FORM 8100-9 FINDING COMPLIANCE WITH 14CFR26 .43D AND 25.571 MST BE ISSUED AND DAMAGE TOLERANCE INF, MUST BE INCORPORATED IN THE APLN MAINTENANCE PGM WTHIN 24 MOS.  REMOVED EXISTING REPAIR DOUBLER AND FABRICATED A NEW DOUBLER AND 3 FILLERS AND INSTALLED PER PEMCO EA PD57-53-062 AND UAL EVA 80346 ON NON ROUTINE 2358N00 158.
